# SDR MASA2009122700362

- Difficulty date: December 27, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 29,253 hours, 25,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7085 ORD-MEM.  CREW REPORTED THE EMERGENCY CEILING LIGHT AT ROW 2 WAS INOP.  MX REPLACED THE LIGHT.
